# SDR DALA2020120103938

- Difficulty date: November 30, 2020
- Submitted: December 1, 2020
- Operation: Air carrier
- Aircraft: N801NW
- Make and model: Airbus A330-323
- Aircraft serial: 0524
- Aircraft time: 74,128 hours, 9,607 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Frame 74
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FLOOR STRUCTURE AT FR 74 BETWEEN YA AND YB1 AT AFT GALLEY.  CORRECTIVE ACTION: REPLACED FLOOR STRUCTURE LOC BETWEEN FR 73 TO FR 74 AND YA TO TB1 AT AFT GALLEY AREA, AS PER A330 SRM AND DWG.
